# SDR JR2R20170530371

- Difficulty date: May 30, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug MD 83
- Aircraft serial: 49710
- Aircraft time: 58,843 hours, 33,335 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 993726623
- Condition: Cracked
- Location: Fuel Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUEL TANK FUEL LINE BRACKET CRACKED. FABRICATED REPLACEMENT CENTER FUEL TANK FUEL LINE BRACKET IAW SRM 51-10-4.
